# SDR FDKA200607175

- Difficulty date: July 22, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 13,501 hours, 12,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE ROW 12 UPPER EXIT EMER LIGHT INOP.  MAINTENANCE CONNECTED THE WIRE. OPS CHECKED GOOD.
